# SDR JJBA20221222018

- Difficulty date: December 15, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,999 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, CENTER OMEGA BEAM CORROSION UNDER NUT-PLATE BTW FRAME 59-61. CORROSION ON CENTER OMEGA BEAM BLENDED AND FOUND OUT OF LIMIT AT 2X NUT PLATE LOCATION FR59 AND FR61. CENTER OMEGA BEAM REPAIRED AT 2X NUT PLATE LOCATION FR59 AND FR61.
